# SDR 03FDEA00159

- Difficulty date: February 20, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 25,883 hours, 5,736 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB73952
- Condition: Corroded
- Location: Wing, Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, TOP SKIN JUST FWD OF FUEL DUMP VALVE PIPE FOUND WITH CORROSION.    CENTER OUTER WING, UPPER SKIN CORROSION REWORK CARRIED OUT IAW EA 1-5720-67573.
